# SDR YENA2024031900438

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 67 hours, 14 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Apu Generator
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(ETOPS)  APU GEN CLASS 2 MESSAGE; PERFORMED POST FLT SUMMARY & SEARCHED HISTORY & NO CLASS 2 FAULT FOR APU OR APU GEN FOUND. CHECKED APU & APU GEN OPS & OPS CHECK GOOD & NO HISTORY NOTED. THIS DONE IN REF AMM 49-00-00-710-010-A MX-4 UPDATED & MDDR CLEARED PLACARD REMOVED.
